# SDR SWAA2022022852073

- Difficulty date: November 14, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 13,344 hours, 5,804 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TRAILING EDGE PANEL SUPPORT WEB BETWEEN #1 AND #8 SPOILERS IS CRACKED AT UPPER OUTBOARD FASTNER. / R & R'D RIGHT WING UPPER TRAILING EDGE PANEL SUPPORT WEB BETWEEN #7 & #8 SPOILER PER SRM 51-40-02.
